Publications of Gerard Awanou

Gerard Awanou.  Smooth approximations of the Aleksandrov solution of the Monge-Ampere equation.  Communications in Math. Sc., 13:427-441, 2015.
Gerard Awanou.  Spline element method for Monge-Ampere equations.  B.I.T. Numerical Mathematics, 55:625-646, 2015.
G. Awanou D. Arnold and F. Qiu.  Mixed finite elements for elasticity on quadrilateral meshes.  Advances in Comp. Math., 41:553-572, 2015.
Gerard Awanou.  Pseudo transient continuation and time marching methods for Monge-Ampere type equations.  Advances in computational Mathematics, 41:907-935, 2015.
Gerard Awanou.  Quadratic mixed finite element approximations of the monge-ampere equation in 2d.  Calcolo, 52:503-518, 2015.
Gerard Awanou.  Standard finite elements for the numerical resolution of the elliptic monge-ampere equation: classical solutions.  IMA J. Numer. Anal. , 35(3):1150-1166, 2015.
Douglas N. Arnold, Gerard Awanou and Ragnar Winther.  Nonconforming tetrahedral mixed finite elements for elasticity.  Math. Models Methods Appl. Sci., 24(4):783--796, 2014. MR3163400
Douglas N. Arnold and Gerard Awanou.  Finite element differential forms on cubical meshes.  Math. Comp., 83(288):1551--1570, 2014. MR3194121
Gerard Awanou and Hengguang Li.  Error analysis of a mixed finite element method for the Monge-Ampère equation.  Int. J. Numer. Anal. Model., 11(4):745--761, 2014. MR3218347
Gerard Awanou.  Isogeometric method for the elliptic Monge-Ampere equation.  In Approximation Theory, XIV (San Antonio, TX, 2013), pages 1--13.  2014.
Gerard Awanou.  Rectangular mixed elements for elasticity with weakly imposed symmetry condition.  Adv. Comput. Math., 38(2):351--367, 2013. MR3019152
Gerard Awanou.  Two remarks on rectangular mixed finite elements for elasticity.  J. Sci. Comput., 50(1):91--102, 2012. MR2886320
Douglas N. Arnold and Gerard Awanou.  The serendipity family of finite elements.  Found. Comput. Math., 11(3):337--344, 2011. MR2794906
Gerard Awanou.  Symmetric matrix fields in the finite element method.  Symmetry, 2(3):1375--1389, 2010. MR2804836
Gerard Awanou.  A rotated nonconforming rectangular mixed element for elasticity.  Calcolo, 46(1):49--60, 2009. MR2495247
Douglas N. Arnold, Gerard Awanou and Ragnar Winther.  Finite elements for symmetric tensors in three dimensions.  Math. Comp., 77(263):1229--1251, 2008. MR2398766
Gerard Awanou.  Robustness of a spline element method with constraints.  J. Sci. Comput., 36(3):421--432, 2008. MR2434852
Gerard Awanou, Ming-Jun Lai and Paul Wenston.  Shortfall risk minimization in a discrete regime switching model.  Decis. Econ. Finance, 71-78, 2007. MR2323259. 
Gerard Awanou, Ming-Jun Lai and Paul Wenston.  The multivariate spline method for scattered data fitting and numerical solution of partial differential equations.  In Wavelets and splines: Athens 2005, pages 24-74.  Nashboro Press, Brentwood, TN, 2006. MR2233446. 
Gerard Awanou and Ming-Jun Lai.  Trivariate spline approximations of 3D Navier-Stokes equations.  Math. Comp., 585--601 (electronic), 2005. MR2114639. 
Douglas N. Arnold and Gerard Awanou.  Rectangular mixed finite elements for elasticity.  Math. Models Methods Appl. Sci., 1417--1429, 2005. MR2166210. 
G. M. Awanou and M. J. Lai.  On convergence rate of the augmented Lagrangian algorithm for nonsymmetric saddle point problems.  Appl. Numer. Math., 122--134, 2005. MR2148037. 
Gerard Awanou and Ming-Jun Lai.  $C^1$ quintic spline interpolation over tetrahedral partitions.  In Approximation theory, X (St. Louis, MO, 2001), pages 1--16.  2002. MR1924873. 
update this page
HTML 5 CSS FAE
UIC LAS MSCS > people > publications